# SDR SWAA2025042850888

- Difficulty date: March 29, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ATTACH ANGLE IS CRACKED STA 663 LBL 8.   REMOVED FASTENERS IN FUEL TANK ONLY OF L/H VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02;[02] CUT AND REMOVED DAMAGED SECTION OF ANGLE PER SRM 57-10-10-2R-5.   C/W HFEC OPEN HOLE PROBE INSPECTION OF ALL EXISTING FASTENER HOLES PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. FOUND ONE HOLE BAD; SEE FAULT # TTG8QOOZMGGN.   FORMED SPLICE ANGLE IAW SRM 57-10-10-2R-5.  LOCATED, DRILLED, AND TRIMMED SPLICE ANGLE PER SRM 57-10-10-2R-5.   ] OBTAINED PREFABRICATED REPLACEMENT VAPOR BARRIER ATTACH ANGLE FROM STORES.  CUT; LOCATED; AND DRILLED REPLACEMENT ANGLE FROM PREFABRICATED PART; FROM APPROXIMATELY LBL 6' TO LBL 17' AT STA. 663 PER SRM 57-10-10-2R-5.  TREATED AND PRIMED REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02.
